# SDR MALA020230

- Difficulty date: April 2, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N421XJ
- Make and model: Saab 340B
- Aircraft serial: 340B421
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A'S EMERGENCY LIGHT ARM LIGHT BURNT OUT.  MAINTENANCE RELAMPED, ALL CHECKS GOOD IAW SMM CHAPTER 33.
